| Model Number |
NV GXL LINER LIPPED 36MM ID GROUP 2 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
12/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately six years post initial tha, the male patient was revised due to pain.Poly wear was noted by surgeon.A new vit e liner and ceramic head were implanted.There was no issues with surgery.Photos received.The devices are not available for evaluation.
Additional Manufacturer Narrative
Section d10: concomitant products.Biolox delta femoral head 36mm od, +0mm (cat# 170-36-00 / serial# (b)(6).Alteon 6.5mm screw, 30mm (cat# 180-65-30 / serial# (b)(6).Integrip cc, cluster 54mm, g2 (cat# 186-01-54 / serial# (b)(6).Wedge plasma x/o sz 10 (cat# 188-01-10 / seral# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
H3.Investigation results- based on the available information, the patient involved meets risk criteria for early prosthesis wear -combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely underlying cause for the revision due to early prosthesis wear reported is a combination of risk factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.These devices are used for treatment not diagnosis.There is no other information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: e1, e2, e3, g2, h6.